MathSciNet Relay Station
MathSciNet bibliographic data
MR228341 (37 #3922) 02.77
Miller, Webb; Martin, D. A. The degrees of hyperimmune sets. Z. Math. Logik Grundlagen Math. 14 1968 159–166.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement